# SDR USAASB97286

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349US
- Make and model: Boeing 737301
- Aircraft serial: 23552
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - EMERGENCY EXIT SIGN ROW 10 BROKEN AND BATTERY PACK ABOVE ROW 9D INOPERATIVE.  MAINTENANCE REPLACED LIGHT ASSEMBLY (10-1262-3), NO HELP.  FOUND BROKEN WIRE UNDER SEAT AND REPAIRED.  THE BATTERY CHARGER (2012-1) WAS REPLACED ABOVE ROW 9D.  OPERATIONAL CHECK OF BOTH ITEMS GOOD.  (X)
